Show simple item record

dc.contributor.authorAhmad, Bashir ( )
dc.contributor.authorNtouyas, Sotiris ( Orcid Icon 0000-0002-7695-2118 )
dc.contributor.authorAlsaedi, Ahmed ( Orcid Icon 0000-0003-3452-8922 )
dc.date.accessioned2021-11-29T14:34:19Z
dc.date.available2021-11-29T14:34:19Z
dc.date.issued2019-05-15
dc.identifier.citationAhmad, B., Ntouyas, S. K., & Alsaedi, A. (2019). Coupled systems of fractional differential inclusions with coupled boundary conditions. Electronic Journal of Differential Equations, 2019(69), pp. 1-21.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14957
dc.description.abstractWe investigate the existence of solutions for a boundary-value problem of coupled fractional differential inclusions supplemented with coupled boundary conditions. By applying standard fixed point theorems for multivalued maps, we derive some existence results for the given problem when the multi-valued maps involved have convex and non-convex values. Several results follow from the ones obtained in this article by specializing the parameters involved in the problem at hand.en_US
dc.formatText
dc.format.extent21 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectFractional differential inclusionsen_US
dc.subjectSystemen_US
dc.subjectExistenceen_US
dc.subjectCoupled boundary conditionsen_US
dc.subjectFixed pointen_US
dc.titleCoupled systems of fractional differential inclusions with coupled boundary conditionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record